# SDR DALA2016090506399

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA HAS CORROSION AT MARKED LOCATIONS ON REPAIR RACK BLEND CHECK LIMITS.  BLEND FLOOR SUPPORT STA 200 IAW SRM 51-10-04.  ORIGINAL .070 REMAINING .042 OUT OF LIMITS IAW B DWG S00074, TAG 6887.  FABRICATED FLOOR SUPPORT IAW SRM 51-20-09.  TREATED, PRIMED, AND TOPCOATED IAW AMM 51-10-00 370-803, PAR C & D.  INSTALLED SUPPORT IAW SRM 51-40-02.
